Art Events

Our speakers will frame these events like museum-worthy paintings.

Upcoming Events

Speaker: 
Andrew Scrivani
Wednesdays, Mar 3 - Mar 17, 6pm-7:30pm GMT

Work with Andrew Scrivani, New York Times Food Photographer, in a small group setting to craft your public-facing work in a way that will help you take your photography hobby, career, or social media offerings to the next level. This workshop includes an assessment of your current work, instruction from Andrew, and individualized written feedback directly from Andrew on a final selection and presentation of your work. While this workshop is best suited for those interested in food photography, photographers of all types and all experience levels are welcome.

Speaker: 
Jill Heinerth
Mondays, Mar 8 - Mar 22, 5pm-6:30pm PT / 8pm-9:30pm ET

Did you ever wonder how the top professionals capture amazing underwater pictures? Jill Heinerth, Fellow of the Academy of Underwater Arts and Sciences and International Scuba Diving Hall of Fame, shares her secrets, techniques and expedition experiences to help you improve your ability to capture compelling underwater images.

Speaker: 
Susan Spungen
Saturdays, Mar 13 - Mar 27, 10am-11am PT / 1pm-2pm ET

This course will teach you the art and science of developing original recipes that taste great and look great. From coming up with a concept all the way through to completing and photographing a finished recipe, Susan will walk you through everything you need to know – some of which you may never have even thought of!

Tuesday, March 16th, 6pm-7pm PT / 9pm-10pm ET

Master photographer Scott Robert Lim is kicking off an in-depth mentorship program in April. At this event, he’ll talk about how he has trained many world-class photographers and the plan for this mentorship program. He’ll also answer questions so you can decide if you’d like to participate. The cost of this ticket will be applied toward the mentoring program for anyone who signs up for both.

Sunday, March 21st, 10am-11:30am PT / 1pm-2:30pm ET

In honor of Women’s History Month, Vanessa Marshall wanted to inspire women to own their power, thrive, and give back. Vanessa lends her voice to various iconic female Superheroes - a direct reflection of her own personal growth. In this seminar, she will share her experience, strength and hope, along with practical tools and strategies to help you discover your own inner Superhero - towards creating unlimited resources and success to pay it forward.

Speaker: 
Susan Spungen
Sundays, Mar 21 - Apr 11, 10am-11am PT / 1pm-2pm ET

This course will teach you the art and science of developing original recipes that taste great and look even better. From coming up with a concept all the way through completing and photographing a finished recipe, Susan will walk you through everything you need to know––some of which you may never have even thought of!

Speaker: 
Tayo Rockson
Friday, March 26th, 5pm-6:30pm PT / 8pm-9:30pm ET

In this 90-minute spoken word event, Tayo will share his experiences growing up Black on four continents as he grappled with his identity, changes, growth, loss and realizing what his calling was. Participants will enjoy live performance from Tayo accompanied by many opportunities for Q&A and discussion of the timely topics his work raises.

Speaker: 
Tayo Rockson
Saturday, March 27th, 12pm-1:30pm PT / 3pm-4:30pm ET

In this 90-minute spoken word event, Tayo will share his experiences growing up Black on four continents as he grappled with his identity, changes, growth, loss and realizing what his calling was. Participants will enjoy live performance from Tayo accompanied by many opportunities for Q&A and discussion of the timely topics his work raises.

Mondays, Apr 12 - Mar 14, 5pm-6:30pm PT / 8pm-9:30pm ET

Join master photographer Scott Robert Lim for a year of mentorship, lessons, and critiques designed to take your photography to the next level.

Past Events

Speaker: 
Sharon Louden
Monday, February 22nd, 6pm-7:30pm PT / 9pm-10:30pm ET

In this ever-changing world, do you wonder how artists are being creative, sustaining their lives, inspiring people behind the scenes? Join artist, author, and acclaimed lecturer Sharon Louden in this talk dispelling the belief that there is only one way to chart a path into a creative and sustainable life as an artist by revealing a few distinctly different artists who are living their lives despite the obstacles.

Speaker: 
Andrew Scrivani
Wednesdays, Feb 3 - Feb 17, Various times, 90 min

Work with Andrew Scrivani, New York Times Food Photographer, in a small group setting to craft your public-facing work in a way that will help you take your photography hobby, career, or social media offerings to the next level. This workshop includes an assessment of your current work, instruction from Andrew, and individualized written feedback directly from Andrew on a final selection and presentation of your work. While this workshop is best suited for those interested in food photography, photographers of all types and all experience levels are welcome.

Speaker: 
Andrew Scrivani
Tuesdays, Feb 2 - Feb 16, 5pm-6:30pm PT / 8pm-9:30pm ET

Work with Andrew Scrivani, New York Times Food Photographer, in a small group setting to craft your public-facing work in a way that will help you take your photography hobby, career, or social media offerings to the next level. This workshop includes an assessment of your current work, instruction from Andrew, and individualized written feedback directly from Andrew on a final selection and presentation of your work. While this workshop is best suited for those interested in food photography, photographers of all types and all experience levels are welcome.

Speaker: 
Olivier Corneau
Wednesday, December 9th, 4-5pm PT / 7-8pm ET

Join Olivier Corneau for an inspirational and interactive talk (en Français!) about his journey from aspiring artist to successful artist with exhibitions worldwide. Learn what it takes to become a professional artist and how you can begin a life of professional creativity.

Speaker: 
Olivier Corneau
Monday, December 7th, 4-5pm PT / 7-8pm ET

Join Olivier Corneau for an inspirational and interactive talk about his journey from aspiring artist to successful artist with exhibitions worldwide. Learn what it takes to become a professional artist and how you can begin a life of professional creativity.

Speaker: 
Brian Frye
Thursday, December 3rd, 5-6pm PT / 8-9pm ET

This seminar will provide a practical introduction to concepts in copyright law, tailored to artists and filmmakers. Among other things, we will discuss what copyright does and doesn’t protect, and when the fair use doctrine applies to copyrighted works.

Speaker: 
Jake Goldwasser
Monday, November 16th, 5-6:30pm PT / 8-9:30pm ET

In this 90 minute session, participants will learn the history, composition, and theory of single-panel cartoons. Everyone will then have the opportunity to draw their own cartoon (but no artistic experience is necessary).

Speaker: 
Jamey Williams
Thursdays, October 29th, November 5th, November 12th, November 19th, 5-6pm PT / 8-9pm ET

It’s no secret that 2020 has been a stressful year for everyone. Heal, laugh, and explore yourself through a spoken word poetry workshop taught by “the nicest poet in the country.”

Speaker: 
Jamey Williams
Thursday, October 29th, 5-6pm PT / 8-9pm ET

It’s no secret that 2020 has been a stressful year for everyone. Heal, laugh, and explore yourself through a spoken word poetry workshop taught by “the nicest poet in the country.”

Speaker: 
Bárbara Mujica
Thursdays, October 22nd and 29th, 5-6:30pm PT / 8-9:30pm ET

Today, images of Frida Kahlo are ubiquitous in mainstream culture. But in her time, Kahlo was a rebel who challenged the status quo with her paintings and her life. Join renowned literature professor and novelist Dr. Barbara Mujica for a two-part talk on the captivating life and art of Frida Kahlo.